# SDR FDEA201707091888

- Difficulty date: July 9, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Chafed
- Location: Bs 1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, WHILE ACCOMPLISHING INSPECTION ON EXISTING REPAIR ON CTR CARGO AFT CUTOUT AREA, FOUND THE OUTER DOUBLER CHAFED BS 1781, LONGERON 40-42R.  REMOVED IAW SRM 51-33-01-0G AND NEW REPAIR DOUBLERS   INSTALLED AS PER EA# 1-5330-T0302103 A PART 5  TITLE: FUSELAGE - PLATES & SKINS -   CENTRE CARGO DOOR JAMB , REPLACE PREVIOUS REPAIR WITH ELONGATED HOLE AND   DAMAGE - AIRWORTHINESS LIMITATIONS INSTRUCTTIONS/ SRM INSPECTIONS.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
